# SDR SWAA2024082317424

- Difficulty date: July 25, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Pulled
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING # 5 SLAT ACTUATOR ;LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR HAS FOUR(04) FASTENERS PULLED IN.<[01] INSTALLED EXTERNAL DOUBLER REPAIR AT#5 SLAT LOWER SURFACE L/E NOSE SKIN ACTUATOR ATTACHING AREA. REF SRM 57-42-01-2R-8 FIG 202.;[02] VERIFIED STEP 1;[03] ALL TASK STEPS C/W
